# SDR UIEA200400123

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 376
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PO380/10 DXB/CGK LOWER CARGO AFT FIRE LIGHT CAME ON DURING TAKEOFF:  LOWER CARGO AFT FIRE LIGHT CAME (ON) AT ROTATION.  APPROPRIATE DRILLS CARRIED OUT.  AIRCRAFT RETURNED TO DEPARTURE.  CHECKED LOWER AFT CARGO FOR FIRE OR DAMAGE, NO EVIDENCE.  BULK CARGO IS EMPTY.  CHECKED DETECTORS, ALL LAMPS ARE WORING.  RELAMPED AS A PRECAUTION IAW MM 26-16-00, TEST OK.  NO FUEL DUMPED.
